JournalszaaVol. 32, No. 2pp. 215–232

Existence of Mild Solutions for Semilinear Nonlocal Cauchy Problems in Separable Banach Spaces

  • Leszek Olszowy

    Rzeszów University of Technology, Poland
Existence of Mild Solutions for Semilinear Nonlocal Cauchy Problems in Separable Banach Spaces cover
Download PDF

Abstract

In the paper we study the existence of mild solutions of a semilinear evolution equation with nonlocal initial conditions under the assumptions of the Hausdorff measure of noncompactness in separable Banach space.

Cite this article

Leszek Olszowy, Existence of Mild Solutions for Semilinear Nonlocal Cauchy Problems in Separable Banach Spaces. Z. Anal. Anwend. 32 (2013), no. 2, pp. 215–232

DOI 10.4171/ZAA/1482